Original Research

Positive operators on Banach lattices

P. van Eldik
Suid-Afrikaanse Tydskrif vir Natuurwetenskap en Tegnologie | Vol 3, No 1 | a1065 | DOI: https://doi.org/10.4102/satnt.v3i1.1065 | © 1984 P. van Eldik | This work is licensed under CC Attribution 4.0
Submitted: 18 March 1984 | Published: 18 March 1984

About the author(s)

P. van Eldik,, South Africa

Full Text:

PDF (241KB)

Share this article

Bookmark and Share


In this survey paper we discuss some recent developments in the theory of positive operators on Banach lattices and concentrate on order properties of classes of operators including kernel operators and compact operators.


No related keywords in the metadata.


Total abstract views: 1254
Total article views: 1042

Reader Comments

Before posting a comment, read our privacy policy.

Post a comment (login required)

Crossref Citations

No related citations found.